# SDR UALA2011071903684

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 33,918 hours, 13,818 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 200
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, LESS THAN 60 KNTS, DUE TO ELAC 1 FAULT.  RESET ELAC AND FAULT CLEARED.  PERFORMED FLT CONT CHECK AND ELAC 1 FAULTED WITH MOVEMENT OF F/O'S SIDESTICK.  REPLACED ELAC1 PER MM.  PERFORMED NORMAL AFS AND LAND TEST PER MM.  A/C RETAINS CAT III B STATUS.
